Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having PCOD. Prescribed medicines. Causing weight gain. Solution?

Hi, Im 27 years old.I got married five months back. But I have a PCOD problem since 3 years...Dr has adviced me Duphaston and obimet tablets.Im taking these tablets since 3 months and doctor has adviced me to take for 3 more months..I have gained 7 kgs weight. I was 51 now m 58 kgs..Please let me know will these tablets cause weight gain and how to solve my PCOD problem...Thanks...
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Tablets prescribed to you won't cause weight gain. In fact you can loose weight on these tablets. Weight gain is generally due to faulty dietary habits & inactivity. PLUS PCOS patients have tendency to gain weight if proper lifestyle is not maintained. You can just take good diet(Avoid oils, too much sweets, eat plenty of green leafy vegetables) & do at least 30minutes of sweat inducing exercise daily to promote weight loss. Weight loss will also improve your PCOS problem. Also Metformin & duphastan is not treatment for infertility due to PCOS. Better to consult infertility specialist who can give ovulation induction medication to you.
Wish you good health.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor